# SDR 97FDEA00205

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727277
- Aircraft serial: 22068
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65564229
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0169 001, CORROSION ON KEEL BEAM BS 720F TO 720F + 8, LBL 5, WL 148.  *S/D*  REPAIRED KEEL BEAM IAW FED-EX EA 7-5310-32963.
